Jump to content
diishere

indigestion/heartburn following ba

Recommended Posts

Hey babes

I had revision surgery 2 days ago and last night I began to experience heartburn and indigestion which is very unusual for me a I never suffer from these conditions. 

Could this be related to the antibiotics/pain meds or the tube they put down my throat during surgery (as from day 1 i was actually having difficulty swallowing) or could it be the size of the new bigger implant pressing on my esophagus etc?

 

What preventative measures can I take/remidies?

Thanks babes x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

  • Topics

×
×
  • Create New...